MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; CONVENIENCE KIT

BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; CONVENIENCE KIT
Model Number CEK-937-20
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was used on (b)(6) 2019.According to the complainant, during preparation, a torn glove was found when the kit was opened.It was not reported how the procedure was completed.There was no serious injury nor adverse patient effects reported as a result of this event.

Brand Name
COMPLIANCE ENDOKIT
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8537909
Report Number3005099803-2019-02028
Device Sequence Number19268430
Product Code MNL
UDI-Device Identifier00840253116109
UDI-Public00840253116109
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model NumberCEK-937-20
Device Catalogue Number2088-08
Device Lot Number0023162279
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Initial Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1